Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Note on the Correlation of First Differences of Averages in a Random Chain

Holbrook Working
Econometrica
Vol. 28, No. 4 (Oct., 1960), pp. 916-918
Published by: The Econometric Society
DOI: 10.2307/1907574
Stable URL: http://www.jstor.org/stable/1907574
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Note on the Correlation of First Differences of Averages in a Random Chain
Preview not available

Page Thumbnails

  • Thumbnail: Page 
916
    916
  • Thumbnail: Page 
917
    917
  • Thumbnail: Page 
918
    918